MathSciNet Relay Station
MathSciNet bibliographic data
MR481935 (58 #2026) 43A46
Dooley, A. H. On lacunary sets for nonabelian groups. J. Austral. Math. Soc. Ser. A 25 (1978), no. 2, 167–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement